# SDR R61A20090087

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N166HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000166
- Aircraft time: 3,748 hours, 3,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX REPORTED THE L-2 DOOR SLIDE FELL OUT OF IT'S HOLDER.  MTX RE-SECURED THE SLIDE BUSTLE COVER IAW EMB 190 AMM 25-23-05, NO FURTHER DEFECTS NOTED.
